MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,EXAM,PF,NITRILE,SMARTBOX,M

Medline Industries, LP MEDLINE; GLOVE,EXAM,PF,NITRILE,SMARTBOX,M
Catalog Number MDSXB7585
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, sensi-care gloves ripping when caregivers are attempting to use during patient care.
 
Additional Manufacturer Narrative
It was reported that sensi-care gloves ripping when caregivers are attempting to use during patient care.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,PF,NITRILE,SMARTBOX,M
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093--275
MDR Report Key50725323
Report Number1417592-2026-09810
Device Sequence Number21491146
Product Code LZA
UDI-Device Identifier10193489107760
UDI-Public10193489107760
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K200960
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSXB7585
Device Lot NumberCC504357865
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/27/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown